Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Indigestion and pain in abdomen, kindly help me

hello, my name is jyoti joseph and i live in meerut city Up. i am here to consult about the health of my daddy.He has been sick for a week now and was hospitalized on account of high fever and pain in abdomen. he is suffering from severe indigestion even after getting discharged from the hospital.he has nausea and vomits after every meal though he is not eating any thing solid just juices (apple and mango) and light khichdi and Dal ka pani. my query to you is should i consult a Gastroenterology specialist or it is a side effect of heavy medicines he has gone through. the name of the medicines he was given through I V are as follows: Oflox Lesuride Periset Zetri DNS liquid please help me to understand the problem before its too late. My dad's age is 64years and he has gastric problems at times. Doctor has prescribes these medicines to be taken but i am avoiding them for now: Udiliv Rabeloc RD Viabact Lesuride/ Levozeo 200 Thanks and Regards Jyoti Joseph
Asked On : Sun, 3 Oct 2010
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic
Hi... the first thing is your dad must have food regularly at time... also need to take the course of antacids give... because if you stop the treatment in the home, the Gastric Ulcer wont heal, and after a period of time, it may recur.. the above drugs are antibiotics and supportive drugs... it is good to take a opinion of gastroenterologist
Hope I have answered your question..

Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor